Access count of this item: 26

Files in This Item:
File Description SizeFormat 
1832-12.pdf593.15 kBAdobe PDFView/Open
Title: Notes on the first-order part of Ramsey's theorem for pairs (Proof theory and complexity)
Authors: Yokoyama, Keita
Author's alias: 横山, 啓太
Issue Date: Apr-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1832
Start page: 127
End page: 134
URI: http://hdl.handle.net/2433/194849
Appears in Collections:Proof theory and complexity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.